Show simple item record

Density of rational points on elliptic K3 surfaces

dc.contributor.authorBogomolov, F. A.
dc.contributor.authorTschinkel, Yuri
dc.date.accessioned2008-10-29T19:55:48Z
dc.date.available2008-10-29T19:55:48Z
dc.date.issued2000
dc.identifier.citationBogomolov, F. A.; Tschinkel, Yuri (2000): Density of rational points on elliptic K3 surfaces - The @Asian journal of mathematics; Vol. 4, Nr. 2, p. 351-368
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2728
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titleDensity of rational points on elliptic K3 surfaces
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.type.versionacceptedVersion
dc.identifier.ppn515530409
dc.bibliographicCitation.volume4
dc.bibliographicCitation.issue2
dc.bibliographicCitation.firstPage351
dc.bibliographicCitation.lastPage368
dc.type.subtypejournalArticle
dc.relation.isnodouble2683
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalThe @Asian journal of mathematics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record